Header menu link for other important links
Generalized differential transform method: Application to differential equations of fractional order
Odibat Z., , Erturk V.S.
Published in
Volume: 197
Issue: 2
Pages: 467 - 477
In this paper we propose a new generalization of the one-dimensional differential transform method that will extend the application of the method to differential equations of fractional order. The new generalization is based on generalized Taylor's formula and Caputo fractional derivative. Several illustrative examples are given to demonstrate the effectiveness of the obtained results. The new generalization introduces a promising tool for many linear and nonlinear models containing fractional derivatives. © 2007 Elsevier Inc. All rights reserved.
About the journal
JournalApplied Mathematics and Computation
Open AccessNo